MathSciNet Relay Station
MathSciNet bibliographic data
MR1607008 17B37 (17B10 17B67)
Akasaka, Tatsuya; Kashiwara, Masaki Finite-dimensional representations of quantum affine algebras. Publ. Res. Inst. Math. Sci. 33 (1997), no. 5, 839–867.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement